Thread: T3 Help IMMEDIAETLY
10-12-2003, 09:35 PM #1
T3 Help IMMEDIAETLY
Alright heres the problem. I have been taking liquid t3 by research kits starting at 20mcg and going up 20 more mcg every 5th day. I am at my max right now of about 100. I haven here for about five days. Just this morning my entire body clenched up and my hands went numb and my neck went totally stiff and i started to panic. I went to the hospital to try and get help. They immeadatley thought that i was on some kind of drug such as speed or something and didnt believe me at all. I sat arounhd in the emergency room for about 4-5 hours waiting to be helped and never got any help. Body became normal once again and i went home because the wait was way too long. Heres my concern. I think i need to get off of this t3 as fast as possible and as safe as possible how would you suggest that i go about tappering it down.. PLEASE LET ME KNOW WHAT YOU THINK.
10-12-2003, 09:43 PM #2
Taper it down slowly. Look in the educational forum at the way Cyc does it. Do it over 3-4wks time.
Doubt T3 had a thing to do with what you described.
10-12-2003, 10:13 PM #3
I just had someone else tell me to stop the t3 cold. Do you think that is a good ideah or wasy too dangerous.
10-13-2003, 05:33 AM #4Originally Posted by Buschlightcan
10-13-2003, 06:52 AM #5
Never just quit cold turkey unless you want to look like a pumpkin for a while.
10-13-2003, 03:44 PM #6
I dont know if its the t3 or not, but it causes me SEVERE and i do mean SEVERE muscle cramping, especially in my abs. I leaned over in my chair and my abs clenched soooo tight that i almost collapsed. I finally straightened out but the cramping kept up for about 10 minutes. Worst pain i ever felt.
Originally Posted by Billy_Bathgate
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)